Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Passing stools twice a day. Eating nut mix with almonds, cashews, walnuts. Causes for symptoms?

i HAVE ALWAYS HAD PROBLEMS WITH MY BOWELS AM 40 YEARS OF AGE NOW AND NOW I HAVE JUST STARTED A OVERNIGHT JOB.. THEY HAVE A A NUT MIX HERE THAT I HAVE BEEN EATING EVERYNIGHT MOSTLY. IT HAS ALMOND , CASHEWS WALNUTS...PEANUTS SINCE I VE STARTED EATING THEM I GOING TWICE A DAY.. I JUST WANTED TO NO IF ITS THE NUTS? THAT IS MAKING GO TO THE BATHROOM
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Hello
Thanks for the query to H.C.M. Forum.
Sometimes some foods increase intestinal motility in individual person . You may be the one of them .
If your stool ( consistency ) is solid or semi solid need not to worry at all.
If your stool is loose and watery type then this is a concerning .
If loose motion avoid food provided by your department or change food .
If stool as above mentioned ( solid ) then it may be due to overeating , so either decrease the dose of food or it will take some time and food will adjust in intestine.
However lukewarm water also help in such type of cases.
Good luck.
Dr. HET
Answered: Fri, 27 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor